MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC MONOJECT; SYRINGE, PISTON

CARDINAL HEALTH 200, LLC MONOJECT; SYRINGE, PISTON
Model Number 8881513223
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the syringe is a luer lock syringe and the plastic piece the needle sits on is missing.The customer described it as being in the hub area, needle can't set on syringe properly.A photo was provided which appears to show the inner luer broken off.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The following sections were updated or answered: d1 brand name; d3 manufacturer name and address; d4 unique identifier (udi) #; g4 pma/510(k)number; h5 labeled for single use? h6 evaluation codes.Investigation summary: the device history record (dhr) for lot 23j038 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Two devices were returned for evaluation and the issue was observed however based on the available information a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19293759
Report Number1017768-2024-00043
Device Sequence Number7142776
Product Code FMF
UDI-Device Identifier20192253037774
UDI-Public(01)20192253037774(10)23J038
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K852544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number8881513223
Device Catalogue Number8881513223
Device Lot Number23J038
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown